A geometric approach to some coefficient inequalities for univalent functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 3, p. 377-397
@article{ASNSP_1968_3_22_3_377_0,
     author = {Bombieri, Enrico},
     title = {A geometric approach to some coefficient inequalities for univalent functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 22},
     number = {3},
     year = {1968},
     pages = {377-397},
     zbl = {0186.13201},
     mrnumber = {239071},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_3_377_0}
}
Bombieri, Enrico. A geometric approach to some coefficient inequalities for univalent functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 22 (1968) no. 3, pp. 377-397. http://www.numdam.org/item/ASNSP_1968_3_22_3_377_0/

[1] J.A. Jenkins, Univalent fonctions and conformal mapping, Berlin 1958. | MR 96806 | Zbl 0083.29606

[2] J.A. Jenkins, An addendum to the general coefficient theorem, Trans. Amer. Math. Soc. 107 (1963), 125-128. | MR 147639 | Zbl 0118.29803

[3] Z. Charzynski and M. Schiffer, A new proof of the Bieberbach conjecture for the fourth coefficient, Arch. Rational Mech. Anal. 5 (1960), 187-193. | MR 114930 | Zbl 0099.05901

[4] Z. Charzynski and M. Schifffr, A geometric proof of the Bieberbach conjecture for the fourth coefficient, Scripta Matb. 25 (1960), 173-181. | MR 118846 | Zbl 0100.07301

[5] A. Obrock, An inequality for certain schlicht functions Proc. Amer. Math. Soc., 17 (1966), 1250-1253. | MR 206256 | Zbl 0156.29902

[6] M. Ozawa, On certain coefficient inequalities of univalent functions, Kodai Mat. Sem. Reports, 16 (1964), 183-188. | MR 168750 | Zbl 0193.37102

[7] P.R. Garabedian and M. Schiffer, A coefficient inequality for schlicht functions, Annals of Math. 61 (1955), 116-136 | MR 66457 | Zbl 0065.30901

[8] P.R. Garabedian, Inequalities for the fifth coefficient, Comm. Pure Appl. Math. 19 (1966), 199-214. | MR 222274 | Zbl 0141.26902

[9] A. Schaeffer and D.C. Spencer, Coefficient regions for schlicht functions, Amer. Math. Soc. Colloq. Publ. Vol. 35, Providence R. I., 1950. | MR 37908 | Zbl 0066.05701